DOI QR코드

DOI QR Code

ON COMPLETE SPACELIKE (r-1)-MAXIMAL HYPERSURFACES IN THE ANTI-DE SITTER SPACE H1n+1

  • Yang, Biaogui (SCHOOL OF MATHEMATICS AND COMPUTER SCIENCES FUJIAN NORMAL UNIVERSITY)
  • Received : 2009.04.10
  • Published : 2010.09.30

Abstract

In this paper we investigate complete spacelike (r - 1)-maximal (i.e., $H_r\;{\equiv}\;0$) hypersurfaces with two distinct principal curvatures in the anti-de Sitter space $\mathbb{H}_1^{n+1}$(-1). We give a characterization of the hyperbolic cylinder.

References

  1. N. Abe, N. Koike, and S. Yamaguchi, Congruence theorems for proper semi-Riemannian hypersurfaces in a real space form, Yokohama Math. J. 35 (1987), no. 1-2, 123-136.
  2. L.-F. Cao and G.-X. Wei, A new characterization of hyperbolic cylinder in anti-de Sitter space $H_1^{n+1}$(-1), J. Math. Anal. Appl. 329 (2007), no. 1, 408-414. https://doi.org/10.1016/j.jmaa.2006.06.075
  3. S.-Y. Cheng and S.-T. Yau, Hypersurfaces with constant scalar curvature, Math. Ann. 225 (1977), no. 3, 195-204. https://doi.org/10.1007/BF01425237
  4. T. Ishihara, Maximal spacelike submanifolds of a pseudo-Riemannian space of constant curvature, Michigan Math. J. 35 (1988), no. 3, 345-352. https://doi.org/10.1307/mmj/1029003815
  5. Z.-Q. Li and X.-H. Xie, Space-like isoparametric hypersurfaces in Lorentzian space forms, Front. Math. China 1 (2006), no. 1, 130-137. https://doi.org/10.1007/s11464-005-0026-y
  6. H. Omori, Isometric immersions of Riemannian manifolds, J. Math. Soc. Japan 19 (1967), 205-214. https://doi.org/10.2969/jmsj/01920205
  7. B. O’Neill, Semi-Riemannian Geometry with Appications to Relativity, Academic Press, New York, 1983.
  8. G.-X. Wei, Rigidity theorem for hypersurfaces in a unit sphere, Monatsh. Math. 149 (2006), no. 4, 343-350. https://doi.org/10.1007/s00605-005-0378-0
  9. S.-T. Yau, Harmonic functions on complete Riemannian manifolds, Comm. Pure Appl. Math. 28 (1975), 201-228. https://doi.org/10.1002/cpa.3160280203
  10. B.-G. Yang and X.-M. Liu, Complete Spacelike hypersurfaces with constant mean curvature in an anti-de Sitter space, Front. Math. China. 4 (2009), no. 4, 727-737. https://doi.org/10.1007/s11464-009-0023-7